# SDR DALA2020113003922

- Difficulty date: November 28, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 57,830 hours, 7,503 cycles
- System (JASC): 5270 · Door Warning System
- Part: Control Unit
- Condition: False Indication
- Location: Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PRIOR TO DEPT DOOR POS DET 1+2 FAULT.  CORRECTIVE ACTION: BITE CHECK OF PSCU RETURNED ALL DOOR INDICATIONS ON ECAM DOOR PAGE AND CLEARED FAULT MESSAGE DOOR POS DET FAULT.
